# SDR ASAA2024071351514

- Difficulty date: July 13, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A812814
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER DOOR SILL STRAP HAS CORROSION. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT LOWER DOOR SILL STRAP IAW B737-800 SRM 53-60-15-1A-1 ORIG THICKNESS IS .100" IAW B737-800 SRM 53-60-15-01-1. REMOVED .016". REMAINING THICKNESS IS .084" AND IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1. REPLACED AFT PIT LOWER DOOR SILL STRAP IAW B737-800 SRM 51-40-02 AND SRM 51-40-05.
